# SDR QXEA2009082100625

- Difficulty date: August 17, 2009
- Submitted: August 21, 2009
- Operation: Air carrier
- Aircraft: N610QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10033
- Aircraft time: 20,796 hours, 15,278 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Part number: 47388904
- Condition: Malfunctioned
- Location: Fire Warning
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PDX - "FIRE SYS FAULT" MESSAGE RECEIVED.  PLACED ON MEL 26-00-1.  RETURNED TO SERVICE.  MEL CLEARED EUG 8/18.  REMOVED & REPLACED FIDEX CONTROL UNIT IAW CRJ AMM TASK 26-10-01-000-801 & 26-10-01-400-801.  PERFORMED OPS TEST OF THE FIDEEX SYS IAW CRJ AMM 26-10-00-710-801.  OPS TEST GOOD.  RETURNED TO SERVICE.
